RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 115(157), Number 3(7), Pages 453–462 (Mi msb2406)  

This article is cited in 1 scientific paper (total in 1 paper)

On Hartogs compacts of holomorphy

M. Shirinbekov


Abstract: This paper considers the question of characterizing Hartogs compacts of holomorphy in the space of two complex variables by finding connections with problems of approximating functions on compact sets by superharmonic (harmonic) functions. In particular, it gives a solution of the problem of uniformly approximating a function continuous on a compact set and superharmonic in the interior by functions superharmonic on the compact set.
Bibliography: 10 titles.

Full text: PDF file (1130 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 43:3, 403–411

Bibliographic databases:

UDC: 517.55
MSC: Primary 32A07; Secondary 31C05
Received: 21.07.1980

Citation: M. Shirinbekov, “On Hartogs compacts of holomorphy”, Mat. Sb. (N.S.), 115(157):3(7) (1981), 453–462; Math. USSR-Sb., 43:3 (1982), 403–411

Citation in format AMSBIB
\Bibitem{Shi81}
\by M.~Shirinbekov
\paper On Hartogs compacts of holomorphy
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 115(157)
\issue 3(7)
\pages 453--462
\mathnet{http://mi.mathnet.ru/msb2406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=628220}
\zmath{https://zbmath.org/?q=an:0502.32009}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 3
\pages 403--411
\crossref{https://doi.org/10.1070/SM1982v043n03ABEH002571}


Linking options:
  • http://mi.mathnet.ru/eng/msb2406
  • http://mi.mathnet.ru/eng/msb/v157/i3/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Shirinbekov, “On approximation of superharmonic functions in open sets”, Math. USSR-Sb., 57:2 (1987), 591–599  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:125
    Full text:46
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019